# SDR 99ZZZX293

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Kansas City Aviation Center Inc, repair station AMYR171C
- Aircraft: N190RW
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622113
- Engine: Lyc TIO540AE2A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 8319702
- Condition: Cracked
- Location: Engine
- Part time: 963 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, DISCOVERED A CRACK ON THE ENGINE MOUNT.  THE CRACK IS LOCATED ON THE RIGHT SIDE OF THE AFT NOSE GEAR ACTUATOR MOUNT.  THIS IS AN AREA OF HIGH STRESS AS IT SERVES AS BOTH ACTUATOR MOUNT AND NOSE GEAR DRAG BRACE SUPPORT.
